Electron. J. Diff. Eqns., Vol. 2006(2006), No. 74, pp. 1-25.

Multiple positive solutions for singular boundary-value problems with derivative dependence on finite and infinite intervals

Baoqiang Yan

In this paper, Krasnoselskii's theorem and the fixed point theorem of cone expansion and compression are improved. Using the results obtained, we establish the existence of multiple positive solutions for the singular second-order boundary-value problems with derivative dependance on finite and infinite intervals.

Submitted March 16, 2006. Published July 10, 2006.
Math Subject Classifications: 34B16, 34B18, 34B40.
Key Words: Krasnoselskii's theorem; singular boundary value problems; fixed point theorem of cone expansion and compression.

Show me the PDF file (318K), TEX file, and other files for this article.

Baoqiang Yan
Department of Mathematics
Shandong Normal University, Ji-nan, 250014 China
and School of Mathematics, Trinity College
Dublin University, Dublin 2, Ireland
email: bqyan819@beelink.com

Return to the EJDE web page